Book Reviews
Mathematica Slovaca (1984)
- Volume: 34, Issue: 1, page 115-117
- ISSN: 0139-9918
Access Full Article
topHow to cite
top"Book Reviews." Mathematica Slovaca 34.1 (1984): 115-117. <http://eudml.org/doc/34177>.
@article{Unknown1984,
journal = {Mathematica Slovaca},
language = {slo},
number = {1},
pages = {115-117},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Book Reviews},
url = {http://eudml.org/doc/34177},
volume = {34},
year = {1984},
}
TY - JOUR
TI - Book Reviews
JO - Mathematica Slovaca
PY - 1984
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 34
IS - 1
SP - 115
EP - 117
LA - slo
UR - http://eudml.org/doc/34177
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.